English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Mathematical models of filamentously growing microorganisms

King, R., Buschulte, T. K., Yang, H., & Gilles, E. D. (1990). Mathematical models of filamentously growing microorganisms. In D. Behrens, & P. Krämer (Eds.), Bioprocess engineering: downstream processing and recovery of bioproducts (pp. 989-993). Weinheim: VCH.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-A4CE-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-271B-4
Genre: Book Chapter

Files

show Files

Locators

show

Creators

show
hide
 Creators:
King, R., Author
Buschulte, T. K., Author
Yang, H., Author
Gilles, Ernst Dieter1, Author              
Affiliations:
1Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738149              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1990
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 125098
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Bioprocess engineering : downstream processing and recovery of bioproducts
Source Genre: Book
 Creator(s):
Behrens, D., Editor
Krämer, P., Editor
Affiliations:
-
Publ. Info: Weinheim : VCH
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 989 - 993 Identifier: -

Source 2

show
hide
Title: Dechema Biotechnology Conferences
Source Genre: Series
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 4B Sequence Number: - Start / End Page: - Identifier: -